# SDR UPS98226710

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SUSPECT CRACK IN CLEAT JOINING FRAME TO FUSELAGE STRUCTURE AT FLOORBEAM 600 LT SIDE.  CLEAT REPLACED IAW SRM 51-10-1 AND 53-10-2.
